# SDR 29EA02092017

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 28,212 hours, 12,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 52639
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND EMERGENCY ROW 13, 15, 17 LIGHTS INOP. T/S EMERGENCY LIGHTS AT ROW 13, 15, 17 IAW WDM 33-51-13 FOUND POWER SUPPLY (M1670) BATTERY PACK FAULTY. REMOVED AND REPLACED POWER SUPPLY BATTERY PACK IAW AMM 33-51-06, OPS CHECK NORMAL.
